Követés
Ferdinand Ihringer
Cím
Hivatkozott rá
Hivatkozott rá
Év
Boolean degree 1 functions on some classical association schemes
Y Filmus, F Ihringer
Journal of Combinatorial Theory, Series A 162, 241-270, 2019
452019
The smallest eigenvalues of Hamming graphs, Johnson graphs and other distance-regular graphs with classical parameters
AE Brouwer, SM Cioabă, F Ihringer, M McGinnis
Journal of Combinatorial Theory, Series B 133, 88-121, 2018
232018
Boolean constant degree functions on the slice are juntas
Y Filmus, F Ihringer
Discrete Mathematics 342 (12), 111614, 2019
172019
A construction for clique-free pseudorandom graphs
A Bishnoi, F Ihringer, V Pepe
Combinatorica 40 (3), 307-314, 2020
142020
On the maximum size of Erdős-Ko-Rado sets in
F Ihringer, K Metsch
Designs, codes and cryptography 72 (2), 311-316, 2014
142014
New strongly regular graphs from finite geometries via switching
F Ihringer, A Munemasa
Linear Algebra and its Applications 580, 464-474, 2019
132019
Regular intersecting families
F Ihringer, A Kupavskii
Discrete Applied Mathematics 270, 142-152, 2019
132019
A switching for all strongly regular collinearity graphs from polar spaces
F Ihringer
Journal of Algebraic Combinatorics 46, 263-274, 2017
112017
New bounds for partial spreads of H (2d− 1, q2) and partial ovoids of the Ree–Tits octagon
F Ihringer, P Sin, Q Xiang
Journal of Combinatorial Theory, Series A 153, 46-53, 2018
92018
New non-existence proofs for ovoids of Hermitian polar spaces and hyperbolic quadrics
J Bamberg, J De Beule, F Ihringer
Annals of Combinatorics 21 (1), 25-42, 2017
92017
Large {0, 1,…, t}-cliques in dual polar graphs
F Ihringer, K Metsch
Journal of Combinatorial Theory, Series A 154, 285-322, 2018
82018
A new upper bound for constant distance codes of generators on hermitian polar spaces of type H(2d − 1, q 2)
F Ihringer
Journal of Geometry 105, 457-464, 2014
82014
Infection in hypergraphs
R Bergen, S Fallat, A Gorr, F Ihringer, K Meagher, A Purdy, B Yang, G Yu
Discrete Applied Mathematics 237, 43-56, 2018
72018
A note on the Manickam–Miklós–Singhi conjecture for vector spaces
F Ihringer
European Journal of Combinatorics 52, 27-39, 2016
72016
Finite geometry intersecting algebraic combinatorics
F Ihringer
PhD thesis, Justus-Liebig-Universität Gießen, 2015
62015
Remarks on the Erdős matching conjecture for vector spaces
F Ihringer
European Journal of Combinatorics 94, 103306, 2021
52021
Switching for small strongly regular graphs
F Ihringer
arXiv preprint arXiv:2012.08390, 2020
52020
Graphs cospectral with NU (n+ 1, q2), n≠ 3
F Ihringer, F Pavese, V Smaldore
Discrete mathematics 344 (11), 112560, 2021
42021
On the algebraic combinatorics of injections and its applications to injection codes
PJ Dukes, F Ihringer, N Lindzey
IEEE Transactions on Information Theory 66 (11), 6898-6907, 2020
42020
Cameron-Liebler -sets in
J D'haeseleer, F Ihringer, J Mannaert, L Storme
arXiv preprint arXiv:2003.12429, 2020
42020
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20